About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 698234, 5 pages
http://dx.doi.org/10.1155/2013/698234
Research Article

On the Existence of the Solutions for Some Nonlinear Volterra Integral Equations

1İnönü Üniversitesi, Eğitim Fakültesi, A-Blok, 44280 Malatya, Turkey
2Nevşehir Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü, 50300 Nevşehir, Turkey
3Malatya Fen Lisesi, 44110 Malatya, Turkey

Received 2 April 2013; Revised 4 June 2013; Accepted 8 June 2013

Academic Editor: Aref Jeribi

Copyright © 2013 İsmet Özdemir et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a theorem which gives sufficient conditions for existence of at least one solution for some nonlinear functional integral equations in the space of continuous functions on the interval . To do this, we will use Darbo's fixed-point theorem associated with the measure of noncompactness. We give also an example satisfying the conditions of our main theorem but not satisfying the conditions described by Maleknejad et al. (2009).